# SDR DSC4331DL6292

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: General aviation
- Engine: Garrtt TPE33110R
- Engine time: 18,889 hours, 20,903 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Retainer Seal
- Part number: 31022811
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO GEARCASE NEGATIVE PRESSURE INDICATED DURING ENGINE TEST STAND FUNCTIONAL TESTING.  TROUBLESHOOTING FOUND CRACKS IN SEAL RETAINER.  SUBJECT RETAINER IS MADE WITH ALUMINUM. OLDER PN 693905-10 IS MADE WITH STEEL.  SB 72-0224 AUTHORIZED INSTALLATION OF ALUMINUM RETAINER.
